Open Access
April, 1966 On Second Moments of Stopping Rules
Y. S. Chow, H. Teicher
Ann. Math. Statist. 37(2): 388-392 (April, 1966). DOI: 10.1214/aoms/1177699520


The current investigation is a natural outgrowth of [2], being concerned with the variance of stopping rules and the effect of non-zero means on the variance of a randomly stopped sum. Some martingale generalizations of applications of [2] also appear.


Download Citation

Y. S. Chow. H. Teicher. "On Second Moments of Stopping Rules." Ann. Math. Statist. 37 (2) 388 - 392, April, 1966.


Published: April, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0137.36103
MathSciNet: MR192528
Digital Object Identifier: 10.1214/aoms/1177699520

Rights: Copyright © 1966 Institute of Mathematical Statistics

Vol.37 • No. 2 • April, 1966
Back to Top